# SDR DXTA2021041940940

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0257
- Aircraft time: 394 hours, 249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR HANDLE DIFFICULT TO CLOSE FROM BOTH INSIDE AND OUTSIDE AIRCRAFT. SEEMS TO BE BINDING. REPEAT WRITEUP. GAINED ACCESS TO THE MAIN CABIN DOOR LOCKING MECHANISMS. OPERATED THE DOOR HANDLE AND FOUND THE FORWARD LOWER LOCKING PIN WAS RUBBING A LITTLE CAUSING THE DOOR TO BE DIFFICULT TO CLOSE. LUBRICATED ALL THE MAIN CABIN DOOR LOCKING PINS. OPERATED THE DOOR HANDLE AND IT OPERATES SMOOTHLY. CLOSED THE MAIN CABIN DOOR AND FOUND IT HARD TO CLOSE. OPENED DOOR AND ADJUSTED THE LOCKING PIN STRIKER. CLOSED DOOR AGAIN AND DOOR CLOSES SMOOTHLY. OPS-CHECKED TWO MORE TIMES AND OPS-CHECK GOOD. RETURNED AIRCRAFT BACK TO ITS ORIGINAL CONDITION. WORK
PERFORMED IRW CE-680A AMM 52-10-00.
